# SDR ASOA20111205010

- Difficulty date: December 5, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,752 hours, 18,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY LIGHT SWITCH WAS SELECTED TO THE "ARM" POSITION THE EMERGENCY LIGHTING ILLUMINATED.  MX REPLACED THE EMERGENCY LIGHT CONTROL MODULE, OPERATIONALLY TESTED THE SYS AND CLEARED THE DISCREPANCY.
